Scared

Discussion in 'Introductions' started by Nicole Laz, Sep 7, 2018.

  1. Nicole Laz

    Nicole Laz New Member
    Registered

    Joined:
    Aug 30, 2018
    Messages:
    7
    Likes Received:
    1
    Starting Weight:
    75
    Current Weight:
    75
    Height:
    168
    Lost:
    0
    Goal Weight:
    65
    Hi guys
    I’ve just purchased duromine but the pharmacist has scared the shit out of me saying it’s so dangerous and can cause heart attack, strokes and even death! Should I even bother taking them??!
     
  2. Starlet85

    Starlet85 New Member
    Registered

    Joined:
    Aug 23, 2018
    Messages:
    21
    Likes Received:
    12
    Are you generally in good health? I’m on day 38 of Duromine and I started at 113kgs so a lot bigger then you and I’ve had side effects but they’re manageable, maybe just take one and see how you feel or chat to your doctor again, best of luck
     
    April likes this.
  3. Nicole Laz

    Nicole Laz New Member
    Registered

    Joined:
    Aug 30, 2018
    Messages:
    7
    Likes Received:
    1
    I eat healthy and workout every day. I consider myself quite healthy. I went to the doctor because I have PCOS and finding it really hard to lose this extra baby weight. I advised her that I have a PT, personalised meal plan, train twice a day for 10 weeks and not one KG lost. She put it down to PCOS.

    I am on day 2 and I feel ok. Splitting headache, drt mouth, like crazy but I expect that’s my body reacting to the medicine.

    I have absolutely no desire to eat though. Do people have to force themselves to eat? I don’t want to starve my body
     
    April likes this.
  4. Starlet85

    Starlet85 New Member
    Registered

    Joined:
    Aug 23, 2018
    Messages:
    21
    Likes Received:
    12
    Yes it’s really important to eat three meals a day even if you don’t feel hungry still try to eat, I know exactly that feeling but because your body is trying to deal with these drugs it’s important it gets the nutrients and vitamins to help you out, best of luck :)
     
    April likes this.
  5. roxy_k

    roxy_k New Member
    Registered

    Joined:
    Aug 29, 2018
    Messages:
    2
    Likes Received:
    4
    I found i had to drink more water each day the first day i drank about 3 litres! Your body is adjusting to the medication, my doctor did an ECG on me before he would prescribe it and then I read over every possible side effect on the net 2 weeks in dry mouth, couple of days of rosacea on my face and a rumbling stomach the past 2 days are about it.
    I have been having optifast/impromy shakes mostly for breakfast and lunch (they have the b vitaminss and other nutrients/vitamins to keep me going) and i can drink them even when i dont feel hungry and then some fruit or avacado if i think of it then a small meal for tea
     
    April likes this.
  6. April

    April Staff member
    Staff Member

    Joined:
    Jan 13, 2017
    Messages:
    1,797
    Likes Received:
    672
  7. Nicole Laz

    Nicole Laz New Member
    Registered

    Joined:
    Aug 30, 2018
    Messages:
    7
    Likes Received:
    1
    I’m feeling ok today. It’s been a strange day though. I had really bad hunger pangs but no appetite. I even had a nap. I thought this was suppose to keep you up and give you more energy.

    I ate more today than I have the previous two days. Three meals and 1 snack. No change on the scale either. I’m not to worried as it’s knl day 3
     
  8. April

    April Staff member
    Staff Member

    Joined:
    Jan 13, 2017
    Messages:
    1,797
    Likes Received:
    672
    Ummm…. Maybe you did NOT consume enough calories these days… while not being hungry at all…
     
  9. Nicole Laz

    Nicole Laz New Member
    Registered

    Joined:
    Aug 30, 2018
    Messages:
    7
    Likes Received:
    1
    I have been eating and tracking calories. I have been getting between 1200-1300 calories and day.

    I am also finding I have a lot of mucus in my throat. It feels like I have a big lump at the back of my throat. Is this a normal side effect?

    I am on day 5 and jumped on the scale and I haven’t lost a thing. It’s so deflating. I’m eating right and going to the gym TWICE a day once for a cardio class and another for strength training, as well as a 5km walk and not even a gram has been lost.

    Are the headaches really worth it?
     
  10. April

    April Staff member
    Staff Member

    Joined:
    Jan 13, 2017
    Messages:
    1,797
    Likes Received:
    672
    Oh my! You do all these exercises daily? Umm… you need about 1800 calories… really that’s a lot of activity. Try to up the calories AT LEAST to 1600, and let’s see how it goes. On days that you don’t exercise, stick to 1000-1200
     
  11. Jazz

    Jazz New Member
    Registered

    Joined:
    Sep 11, 2018
    Messages:
    5
    Likes Received:
    9
    I also was extremely scared and anxious about starting duromine yesterday. All my research indicated that I was about to enter hell for the next few months. I started on 30mg yesterday morning. So far, I’ve had no bad side effects at all ... thank goodness!! Have taken the tablets at 6.30am. Have loads of energy, clear headed, sleeping well and not hungry at all. I have had to force myself to eat meals. I actually feel fantastic at the moment. I have fibromyalgia and have not felt this good in years since starting Duromine - so far so good!
     
    Rava, Sylvia and April like this.
  12. April

    April Staff member
    Staff Member

    Joined:
    Jan 13, 2017
    Messages:
    1,797
    Likes Received:
    672
    Sounds like you're doing pretty well! Have a successful weight loss journey!
     
  13. Nicole Laz

    Nicole Laz New Member
    Registered

    Joined:
    Aug 30, 2018
    Messages:
    7
    Likes Received:
    1
    I can increase my calorie intake. I’m concerned this is not working for me. I still haven’t lost a single kg. Not even water weight
     
  14. April

    April Staff member
    Staff Member

    Joined:
    Jan 13, 2017
    Messages:
    1,797
    Likes Received:
    672
    Ok, let's try this method and see what happens...

    now, i apologise for not having sufficient time to write it all, so I just did a quick search to provide some information about the water weight. here's what I found, which seems to be relevant to your case. quoting:

    "Cortisol isn’t a demon hormone, but chronically elevated cortisol is a problem for many reasons, water retention among them. It’s hard to quantify specifically how much water retention cortisol can cause, because it can also increase fat gain so “cortisol weight” is probably a combination of both water and fat. But if you’re stressed and feeling bloated or puffy, at least some of that is likely to be water.

    All kinds of things can raise cortisol levels, including calorie restriction and strenuous exercise – the exact behaviors that most people turn to for weight loss. Sleep deprivation or psychological stress will also do the trick."

    I am not saying that this is 100% true or is your case for sure... just some information to think over... and stop worrying... I really feel for you, i know what it is to work your a.. off and see no results. I am sure that the weight starts shifting soon.
     
    Rava likes this.
Loading...